Buscar

Estamos realizando la búsqueda. Por favor, espere...

MANUEL GONZALEZ ORTIZ

  • Publicaciones

    58

  • Proyectos

    4

  • Tesis

    3

 manuel.gonzalez@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias

 Análisis Funcional

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: ANALISIS MATEMATICO

Identificadores

58 resultados 
    1 de 3  Siguiente  Última

Interpolator symmetries and new Kalton-Peck spaces

Artículo de Revista

Results in Mathematics, 2024, 79(3), 108

 Autoría: JESUS MARIA FERNANDEZ CASTILLO, WILLIAN H. G. CORRÊA, VALENTIN FERENCZI, MANUEL GONZALEZ ORTIZ

 2024

Disjointly non-singular operators: extensions and local variations

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2024, 530(2), 127685

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTINÓN

 01/02/2024

The structure of Rochberg spaces

Artículo de Revista

Journal of Functional Analysis, 2024, 287(4), 110489

 Autoría: JESUS MARIA FERNANDEZ CASTILLO, MANUEL GONZALEZ ORTIZ, RAUL PINO DIEZ

 01/08/2024

On symplectic Banach spaces

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 2023, 117(2), 56

 Autoría: JESUS MARIA FERNANDEZ CASTILLO, WILSON CUELLAR, MANUEL GONZALEZ ORTIZ, RAUL PINO DIEZ

 01/04/2023

Two classes of operators related to the perturbation classes problem

Artículo de Revista

Advances in Operator Theory, 2023, 8(3), 41

 Autoría: MANUEL GONZALEZ ORTIZ, MARGOT SALAS-BROWN

 01/07/2023

Hypercyclicity of operators that ?-commute with the differentiation operator on the space of entire functions

Artículo de Revista

Journal of Functional Analysis, 2022, 282(8), 109391

 Autoría: IKRAM FATIMA ZOHRA BENSAID, MANUEL GONZALEZ ORTIZ, FERNANDO LEÓN-SAAVEDRA, MARÍA PILAR ROMERO DE LA ROSA

 01/04/2022

On the stability of the differential process generated by complex interpolation

Artículo de Revista

Journal of the Institute of Mathematics of Jussieu, 2022, 21(1), 303-334

 Autoría: JESUS M. F. CASTILLO, WILLIAN H. G. CORREA, VALENTIN FERENCZI, MANUEL GONZALEZ ORTIZ

 01/01/2022

Grothendieck spaces: the landscape and perspectives

Artículo de Revista

Japanese Journal of Mathematics, 2021. 16(2), 247 - 313

 Autoría: MANUEL GONZALEZ ORTIZ, TOMASZ KANIA

 01/11/2021

On ell- Grothendieck subspaces

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2021, 497, 124857

 Autoría: MANUEL GONZALEZ ORTIZ, FERNANDO LEÓN SAAVEDRA, MARÍA DEL PILAR ROMERO DE LA ROSA

 2021

Disjointly non-singular operators on Banach lattices

Artículo de Revista

Journal of Functional Analysis, 2021, 280(8), 108944

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTINEZ ABEJON, ANTONIO MARTINÓN

 2021

A quantitative approach to disjointly non-singular operators

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 2021, 115 (4), 185

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTINÓN

 01/10/2021

Differential processes generated by two interpolators

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 2021, 114 (4), 183

 Autoría: CASTILLO J.M.F., W.H.G. CORRÊA, FERENCZI V., MANUEL GONZALEZ ORTIZ

 01/10/2020

The perturbation classes problem for subprojective and superprojective Banach spaces

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2021, 489 (2), 124191

 Autoría: MANUEL GONZALEZ ORTIZ, JAVIER PELLO GARCIA, M. SALAS-BROWN

 01/09/2020

The isomorphic kottman constant of a banach space

Artículo de Revista

Proceedings of the American Mathematical Society, 2020, 148 (10), 4361 - 4375

 Autoría: J.M.F. CASTILLO, MANUEL GONZALEZ ORTIZ, T. KANIA, P.L. PAPINI

 01/10/2020

Universal Disposition is not a 3-Space Property

Artículo de Revista

Filomat, 2019, 33(10), 3203-3208

 Autoría: JESÚS M.F. CASTILLO, MANUEL GONZALEZ ORTIZ, MARILDA A. SIMOES

 2019

New Classes of Operators Admitting a Perturbative Characterization

Artículo de Revista

Mediterranean Journal of Mathematics, 2019, 16(2), 47

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTÍNEZ-ABEJÓN

 2019

On subprojectivity of C(K,X)

Artículo de Revista

Proc. Amer. Math. Soc., 2019, 147(8), 3425-3429

 Autoría: MANUEL GONZALEZ ORTIZ, JAVIER PELLO

 2019

Linear maps that preserve semi-Fredholm operators acting on Banach spaces

Artículo de Revista

Acta Scientiarum Mathematicarum, 2018, 84, 137-149

 Autoría: MANUEL GONZALEZ ORTIZ, MOSTAFA MBEKHTA

 2018

Three-operator problems in Banach spaces

Artículo de Revista

Extracta mathematicae, 2018, 33(2), 149-165

 Autoría: JESÚS M.F. CASTILLO, MUNEO CHO, MANUEL GONZALEZ ORTIZ

 2018

Operators admitting a closed subspace of cyclic vectors

Artículo de Revista

Integral Equations and Operator Theory, 2018, 90(3), 28

 Autoría: MANUEL GONZALEZ ORTIZ, FERNANDO LEÓN SAAVEDRA, PILAR ROMERO DE LA ROSA

 2018

Classes of operators preserved by extensions or liftings

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2018, 462(1), 471-482

 Autoría: JESÚS M.F. CASTILLO, MANUEL GONZALEZ ORTIZ, ANTONIO MARTÍNEZ ABEJÓN

 2018

Convolution operators on group algebras which are tauberian or cotauberian

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2018, 465(1),309-317

 Autoría: LILIANA CELY, ELÓI M. GALEGO, MANUEL GONZALEZ ORTIZ

 2018

Non-Archimedean Hahn-Banach theorems and injective Banach spaces

Comunicación a Congreso

Advances in ultrametric analysis

 Autoría: MANUEL GONZALEZ ORTIZ, MARIA CRISTINA PEREZ GARCIA

 2018

New results on Kottman's constant

Artículo de Revista

Banach Journal of Mathematical Analysis, 2017, 11(2), 348-362

 Autoría: JESÚS M. F. CASTILLO, MANUEL GONZALEZ ORTIZ, PIER LUIGI PAPINI

 2017

58 resultados 
    1 de 3  Siguiente  Última

Estamos realizando la búsqueda. Por favor, espere...